Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Reddish dry itchy scalp. Is rogain or hairomega better for the scalp?

Hello, hello I used to use rogaine foam 5% and I worked great! However after about for months my scalp started getting red, and dry, and when I put the rogaine on it hurt. So I stopped use and started using hairomega serum 2% and its starting back up again. What is my scalp reacting to, and what products are good for a sensitive scalp?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

The redness and dryness is probably due to minoxidil in rogaine and hair omega serum

you may do as follows :
discontinue using hairomega serum
use a mild shampoo
use a conditioner after shampooing your hair
You may use a mild steriod lotion for redness for a week

Once the redness settles you may retry using hair omega 2% serum once daiily at night , and wash next morning with mild shampoo and then conditioner

If redness reappears you may contact a trichologist for other treatment options of hair loss

Hope this helps you
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor